# SDR AALA971667

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, CABIN ZONES A AND B EMERGENCY FLOOR LIGHTS ILLUMINATED WITH SWITCH IN OFF POSITION.  REPAIRED SHORTED EMERGENCY FLOOR LIGHT WIRES AT 3R DOOR FORWARD EXIT ARROW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
